# SDR SWAA2023012794707

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 79,076 hours, 47,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS SEVERAL ELONGATED HOLES<[01] REMOVED BAD PANEL WITH BAD HOLES AND REPLACED WITH NEW PANEL PER AMM 51-40-02.
